# SDR JJBA20181218019

- Difficulty date: December 18, 2018
- Submitted: December 19, 2018
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 39,099 hours, 24,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FR65 STR 17L AS MARKED. REMOVED AND REPLACED SHEAR CLIP AT FR 65 STR 17L.
